# SDR A6WA201040865

- Difficulty date: November 20, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N421ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7346
- Aircraft time: 24,637 hours, 22,748 cycles
- Engine: Ge CF343B1
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Rt Wing Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD FLAP ON L/E HAS CHAFING DAMAGE IN 3 PLACES.  REMOVED AND INSTALLED NEW SERVICEABLE TITANIUM CAPS ON RT INBD FLAP VANE L/E IAW SB 601R-57-022, REV B.
